My eyelids get dry and puffy. I have noticed this after eating ice cream. My lips burn and swell. I noticed this after eating chilli. My dermatologist has diagnosed eczema and perscribed steroid cream. This makes my lips turn white and peel. It is a recurring problem. I have rosacea. My face feels like its on fire; especially irritated are my eyelids & lips. I can bearly stand to eat! Can anyone help me?
It appears that you may be having an allergic reaction. This may be causing the development of the rashes immediately after consumption. My express advise would be that you should avoid consumption and visit an allergy specialist to get a proper examination, diagnosis and treatment for this. There may be some cases where this may decrease over time and therefore there may be some merit in a repeat examination after some time.
Hope this helped, let me know if you may need any more information.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.